HRT bleeding

Hi,
Just started using evorel sequi onto my third patch and started bleeding on Sunday, now heavy and painful. I am 52 and my last period was 6 months ago. Is this usual? As I cant find anything that mentions bleeding so soon, maybe a period was due ? My Mum died of womb cancer aged 60 so I'm obviously very cautious about taking anything, but couldn't cope with the pain and tiredness any longer, sleepless night and hip pain. I had embolisation for fibroids 10 years ago so I'm stressing about adding hormones but I felt I had little option lately. Thank you if anyone can help x unable to select certain categories to post 

Comments

  • KazKaz Posts: 482 mod
    Julia1 said:
    Hi,
    Just started using evorel sequi onto my third patch and started bleeding on Sunday, now heavy and painful. I am 52 and my last period was 6 months ago. Is this usual? As I cant find anything that mentions bleeding so soon, maybe a period was due ? My Mum died of womb cancer aged 60 so I'm obviously very cautious about taking anything, but couldn't cope with the pain and tiredness any longer, sleepless night and hip pain. I had embolisation for fibroids 10 years ago so I'm stressing about adding hormones but I felt I had little option lately. Thank you if anyone can help x unable to select certain categories to post 
    Hello @Julia1 ,
    Welcome to our forum!
    It's a real worry when unexpected things happen, and with your history I can understand exactly why you have these concerns.
    If you get irregular or breakthrough bleeding during the first 3-6 months of taking HRT, that's usually nothing to worry about.
    In your case, and specifically because of your history, I would be inclined speak to your GP or pharmacist just to confirm this for your own peace of mind.
    Hope it all settles down quickly, and you get some relief from your symptoms. 😊





  • Julia1Julia1 Posts: 3
    Hi kaz,
    I'm not too concerned as I've only been taking for a week 😖 probably as my last period was 6 month ago my lining would be thicker etc, I ll see how I go over these first 3 months and change if needed x
  • Julie20Julie20 Posts: 150 mod
    Hi @Julia1
    Unfortunately bleeding is quite common when starting HRT. It's the hormone rush in your body. Once we start the process of menopause the body has lost a lot of the natural hormones we need to function normally, which is why we all feel so rough and HRT puts them back artificially in to our bodies, give it time to settle down and hopefully you will start to get the benefit.
    Good luck x
  • Julia1Julia1 Posts: 3
    Thanks Julie, 
    Hopefully!! Its all a little daunting isn't it? I'm hoping things settle down quickly as I've put up with things for a very long time. Xx
Sign In or Register to comment.